18 Temmuz 2019 | Perşembe
 

SCI Kapsamlı Yayın Bilgileri:

BilgiAtıfDosya
1) "Fourier method for inverse problem coefficient euler-bernoulli beam equation", irem bağlan, Commun.Fac.Sci.Univ.Ank.Series A1, 68(1), 514-527, (2019)
Tez:
0-
2) "Analysis of two dimensional parabolic equation with periodic boundary conditions", V. Gülkaç AND İrem bağlan, Commun.Fac.Sci.Univ.Ank.Series A1, 67-1, 328-334, (2018)
Tez:
0-
3) "Two-dimensional inverse quasilinear parabolic problem with periodic boundary condition", Irem Baglan & Fatma Kanca, Applicable Analysis, https://doi.org/10.1080/00036811.2018.1434149, , (2018)
Tez:
0-
4) "Determination of an Unknown Heat Source from Integral Overdetermination Condition", Irem Baglan,Fatma Kanca,Vishnu Narayan Mishra, Iran J Sci Technol Trans Sci, https://doi.org/10.1007/s40995-017-0454-z, 42:1373–1382, (2018)
Tez:
0-
5) "Inverse problem for Euler-Bernoulli equation with periodic boundary", Fatma Kanca, Irem Baglan, FILOMAT, Vol 32, No 16 , , (2018)
Tez:
0-
6) "An inverse coefficient problem for a quasilinear parabolic equation with periodic boundary and integral overdetermination condition", Irem Baglan and Fatma Kanca, mathematical methods in the applied sciences, 38-5, 851-867, (2015)
Tez:
0-
7) "Determination of a coefficient in a quasilinear parabolic equation with periodic boundary condition", Irem Baglan, Inverse Problems in Science and Engineering, v 23, No. 5, 884–900,, (2015)
Tez:
0-
8) "An inverse problem for a quasilinear parabolic equation with nonlocal boundary and overdetermination conditions", Fatma Kanca,İrem Bağlan, Journal of inequalities and applications, vol 76, doi:10.1186/1029-242X-2014-76, (2014)
Tez:
0-
9) "Weak generalized and numerical solution for a quasilinear pseudo-parabolic equation with nonlocal boundary condition ", Irem Baglan and Fatma Kanca, Advances in Difference Equations , doi:10.1186/1687-1847-2014-277, , (2014)
Tez:
0-
10) "Continuous dependence on data for a solution of the quasilinear parabolic equation with a periodic boundary condition", Fatma Kanca-İrem Bağlan, Boundary Value Problems, 28, doi:10.1186/1687-2770-2013-28, (2013)
Tez:
0-
11) "An inverse coefficient problem for a quasilinear parabolic equation with nonlocal boundary conditions ", Fatma Kanca-İrem Bağlan, Boundary Value Problems, 213, doi:10.1186/1687-2770-2013-213, (2013)
Tez:
0-
12) " Numerical Solution of a Quasilinear Parabolic Problem with Periodic Boundary Condition", İrem Sakınç, Hacettepe Journal of Mathematics and Statics, 39(2), 183-189, (2010)
Tez:
0-
13) " Fourier Method for a Quasilinear Parabolic Equation with Periodic Boundary Condition, ", İ.Çiftçi and H-Halilov, Hacettepe Journal of Mathematics and Statics, , Volume 37(2), 69-79, (2008)
Tez:
0-